# SDR DALA2024072507458

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,622 hours, 40,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR OVERWING EMERGENCY LIGHT LEFT & RIGHT LOWER LIGHTS ARE INOPERATIVE. REPLACED POWER SUPPLY PER B717 AMM 33-51 AT LOCATION B5-119. OPERATIONAL CHECK OK. (LP #6208055)
